# SDR QXEA200601016

- Difficulty date: April 10, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT NACELLE AFT HEAT SHIELD, OUTLET SHROUD ATTACHMENT TABS ARE WORN THROUGH AT STATION 262 - 280 ON INBOARD SIDE AND OUTBOARD SIDE.  REPAIRED IAW RD 8-54-163, ISSUE 2.
